MathSciNet Relay Station
MathSciNet bibliographic data
MR202663 10.12 (10.46)
Demʹjanenko, V. A. Sums of four cubes. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1966 1966 no. 5 (54), 64–69.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement